# SDR C2XA98IA528

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 12048448002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT MLG AFT INBOARD DOOR FORWARD HINGE ATTACH POINT NACELLE SKIN CRACKED AT RIVET.  STOP DRILLED AND FABRICATED DOUBLER REPAIR.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
